Please use this identifier to cite or link to this item: http://localhost:8080/xmlui/handle/123456789/302
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMebawondu, A. A-
dc.contributor.authorAbass, H. A-
dc.contributor.authorAibinu, M. O-
dc.contributor.authorNarain, O. K-
dc.date.accessioned2022-06-28T12:58:42Z-
dc.date.available2022-06-28T12:58:42Z-
dc.date.issued2021-
dc.identifier.citationMebawondu, A. A., Abass, H. A., Aibinu, M.O. & Narain, O.K.(2021). EXISTENCE OF SOLUTION OF DIFFERENTIAL EQUATION VIA FIXED POINT IN COMPLEX VALUED B-METRIC SPACES. Nonlinear Functional Analysis and Applications Vol. 26, No. 1 (2021), pp. 1-20 ISSN: 1229-1595(print), 2466-0973(online)en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/302-
dc.description.abstractThe concepts of new classes of mappings are introduced in the spaces which are more general space than the usual metric spaces. The obtained results are new and are extension of Banach contraction principle. The existence and uniqueness of common fixed points and fixed point results for the newly introduced classes of mappings are established in the setting of complete complex valued b-metric spaces. An illustration is given by establishing the existence of solution of periodic differential equations in the framework of a complete complex-valued b-metric spaces. The results obtained in this work provide extension as well as substantial generalization and improvement of several well-known results on fixed point theory and its applications. The classes of mappings which are being considered in this paper are more general and the results are obtained in more broad spaces.en_US
dc.description.sponsorshipA. A. Mebawondu, H. A. Abass, M.O. Aibinu & O.K. Narainen_US
dc.language.isoenen_US
dc.publisherNonlinear Functional Analysis and Applicationsen_US
dc.relation.ispartofseries26;1-
dc.subjectBanach contraction principle; fixed point; complex valued b-metric space; periodic differential equationen_US
dc.titleEXISTENCE OF SOLUTION OF DIFFERENTIAL EQUATION VIA FIXED POINT IN COMPLEX VALUED B-METRIC SPACESen_US
dc.typeArticleen_US
Appears in Collections:Mathematics

Files in This Item:
File Description SizeFormat 
24pdf.pdf542.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.